# SDR SWIA200211416

- Difficulty date: October 29, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N493SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7450
- Aircraft time: 4,904 hours, 3,943 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN SELECTING FLAPS FROM 20 DEGREES TO 30 DEGREES, WE RECEIVED A ''FLAPS FAIL'' MESSAGE.  PERFORMED QRH PROCEDURE AND LANDED WITH FLAPS AT 20 DEGREES.  COMPLIED WITH AD 98-20-01.  NO DISCREPANCIES NOTED.  FLAPS FAIL MESSAGE CLEARED.
